Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the spectral synthesis property for hypersurfaces of $ {\bf R}\sp n$


Author: Kang Hui Guo
Journal: Proc. Amer. Math. Soc. 121 (1994), 185-192
MSC: Primary 43A45; Secondary 46F99
DOI: https://doi.org/10.1090/S0002-9939-1994-1185263-7
MathSciNet review: 1185263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be an $ (n - 1)$-dimensional manifold in $ {R^n}$ with constant relative nullity. Using an estimate established in an earlier work of the author (Canad. Math. Bull. 36 (1993), 64-73), we present a greatly simplified proof of Müller's result on the weak spectral synthesis property of M.


References [Enhancements On Off] (What's this?)

  • [1] Y. Domar, Sur la synthese harmonique des courbes de $ {R^2}$, C. R. Acad. Sci. Paris Sér. I Math. 270 (1970), 875-878. MR 0412738 (54:859)
  • [2] -, On the spectral synthesis problem for $ (n - 1)$-dimensional subsets of $ {R^n}, n \geq 2$, Ark. Mat. 9 (1971), 23-37. MR 0324319 (48:2671)
  • [3] -, On the spectral synthesis in $ {R^n}, n \geq 2$, Lecture Notes in Math., vol. 779, Springer-Verlag, Berlin and New York, 1979, pp. 46-72.
  • [4] -, A $ {C^\infty }$ curve of spectral non-synthesis, Mathematik 24 (1977), 189-192. MR 0473719 (57:13382)
  • [5] K. Guo, On the spectral synthesis property and its application to partial differential equations, Ark. Mat. 30 (1992), 93-103. MR 1171097 (93h:46045)
  • [6] -, On the p-thin problem for hypersurfaces of $ {R^n}$ with zero Gaussian curvature, Canad. Math. Bull. 36 (1993), 64-73. MR 1205896 (94a:43008)
  • [7] P. Hartman, On the isometric immersions in Euclidean space of manifolds with non-negative sectional curvatures, Trans. Amer. Math. Soc. 115 (1965), 94-109. MR 0202094 (34:1968)
  • [8] B. Marshall, The Fourier transform of smoothmeasures on hypersurfaces of $ {R^{n + 1}}$, Canad. J. Math. 38 (1986), 328-359. MR 833572 (87e:42021)
  • [9] D. Müller, On the spectral synthesis problem for hypersurfaces of $ {R^N}$, J. Funct. Anal. 47 (1982), 247-280. MR 664338 (83i:43013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45, 46F99

Retrieve articles in all journals with MSC: 43A45, 46F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1185263-7
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society